# SDR 96ZZZX5444

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7236U
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780298
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 555815
- Condition: Broken
- Location: Throttle
- Part time: 4,930 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE CABLE BROKE AT QUADRANT END WHERE CABLE MEETS END.  CABLE BROKE ON FIRST COLD MORNING OF FALL.  WAS NOT EXCESSIVELY STIFF AT NORMAL TEMPS.
